# SDR AALA980990

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR TRACK LIGHTING IN FORWARD CABIN INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR TRACK LIGHTING WIRE IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
